MathSciNet Relay Station
MathSciNet bibliographic data
MR2024223 34A30 (26A33)
Hsieh, Tsai-Ming; Lin, Shy-Der; Srivastava, H. M. Some relationships between certain families of ordinary and fractional differential equations. Comput. Math. Appl. 46 (2003), no. 10-11, 1483–1492.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement